MAUDE Adverse Event Report: PHYSIO-CONTROL, INC. - 3015876 LIFEPAK(R) 15 MONITOR/DEFIBRILLATOR; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)

PHYSIO-CONTROL, INC. - 3015876 LIFEPAK(R) 15 MONITOR/DEFIBRILLATOR; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Model Number 15
Medical Device Problem Code Failure to Power Up (1476)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 09/01/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Physio-control continues to investigate the reported issue and will submit a supplemental report on this event to the fda as provided by 21 cfr 803.56.
 
Event or Problem Description
The customer, a biomedical engineer contacted physio-control to report that their device was unable to power on.The customer advised that the batteries in the device were checked and were found to be good.There was no patient use associated with the reported event.
 
Additional Manufacturer Narrative
Physio-control provided the customer with technical assistance.Physio has made multiple attempts to contact the customer regarding the status of their devices but has not been successful.It is unknown if the customer will be replacing the devices or returning them to physio-control for evaluation.The devices have not been returned to physio-control.The cause of the reported issue could not be determined.Device not evaluated by manufacturer.
 
Event or Problem Description

Brand Name
LIFEPAK(R) 15 MONITOR/DEFIBRILLATOR
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Manufacturer (Section D)
PHYSIO-CONTROL, INC. - 3015876
11811 willows road ne
redmond WA 98052
MDR Report Key7907731
Report Number0003015876-2018-01586
Device Sequence Number1654441
Product Code MKJ
UDI-Device Identifier00883873988077
UDI-Public00883873988077
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K142430
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 12/07/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number15
Device Catalogue Number99577-000041
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/14/2018
Supplement Date Received by Manufacturer12/06/2018
Initial Report FDA Received Date09/25/2018
Supplement Report FDA Received Date12/07/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1